Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 819367, 9 pages
http://dx.doi.org/10.1155/2014/819367
Research Article

A Numerical Solution for Hirota-Satsuma Coupled KdV Equation

Department of Mathematics, College of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 6 February 2014; Accepted 16 July 2014; Published 17 August 2014

Academic Editor: Fuding Xie

Copyright © 2014 M. S. Ismail and H. A. Ashi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hirota and J. Satsuma, “Soliton solutions of a coupled Korteweg-de Vries equation,” Physics Letters A, vol. 85, no. 8-9, pp. 407–408, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. A. Halim, S. P. Kshevetskii, and S. B. Leble, “Numerical integration of a coupled Korteweg-de Vries system,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 581–591, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. A. Halim and S. B. Leble, “Analytical and numerical solution of a coupled KdV-MKdV System,” Chaos, Solitons and Fractals, vol. 19, no. 1, pp. 99–108, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. M. Sanz-Serna and I. Christie, “Petrov-Galerkin methods for nonlinear dispersive waves,” Journal of Computational Physics, vol. 39, no. 1, pp. 94–102, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. Debenath, Nonlinear Partial Differential Equations, Birkhäuser, Boston, Mass, USA, 1997.
  6. M. S. Ismail, “Numerical solution of a coupled Korteweg-de Vries equations by collocation method,” Numerical Methods for Partial Differential Equations, vol. 25, no. 2, pp. 275–291, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. Kaya and I. E. Inan, “Exact and numerical traveling wave solutions for nonlinear coupled equations using symbolic computation,” Applied Mathematics and Computation, vol. 151, no. 3, pp. 775–787, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. E. G. Fan, “Traveling wave solutions for nonlinear equations using symbolic computation,” Computers & Mathematics with Applications, vol. 43, no. 6-7, pp. 671–680, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. M. B. Assas, “Variational iteration method for solving coupled-KdV equations,” Chaos, Solitons and Fractals, vol. 38, no. 4, pp. 1225–1228, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. Abbasbandy, “The application of homotopy analysis method to solve a generalized Hirota-Satsuma coupled KdV equation,” Physics Letters A: General, Atomic and Solid State Physics, vol. 361, no. 6, pp. 478–483, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. M. S. Ismail, “Numerical solution of coupled nonlinear Schrödinger equation by Galerkin method,” Mathematics and Computers in Simulation, vol. 78, no. 4, pp. 532–547, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. S. Ismail and T. R. Taha, “A linearly implicit conservative scheme for the coupled nonlinear Schrödinger equation,” Mathematics and Computers in Simulation, vol. 74, no. 4-5, pp. 302–311, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. S. Ismail and S. Z. Alamri, “Highly accurate finite difference method for coupled nonlinear Schrödinger equation,” International Journal of Computer Mathematics, vol. 81, no. 3, pp. 333–351, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Wazwaz, “The KdV equation,” in Handbook of Differential Equations: Evolutionary Equations. VOL. IV, Handb. Differ. Equ., pp. 485–568, Elsevier/North-Holland, Amsterdam, The Netherlands, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Kutluay and Y. Ucar, “A quadratic B-spline Galerkin approach for solving a coupled KdV equation,” Mathematical Modelling and Analysis, vol. 18, no. 1, pp. 103–121, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus